# SDR REXA2022080900610

- Difficulty date: August 8, 2023
- Submitted: August 9, 2023
- Operation: Air carrier
- Aircraft: N924XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15179
- Aircraft time: 34,499 hours, 23,923 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: SH67036143
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH ENDEAVOR EO R53595/SB 670BA-53-061, WE HAVE DISCOVERED CORROSION AROUND THE O/B MOST FASTENER @ R/H FS 801 FS 792.  REPAIRED IAW MHI RJ REO 690-53-41-417 REV-- DATED 8/5/2023.
